Quadratic ρ-functional equations in non-archimedean banach spaces

Choonkil Park, Gang Lu, Yinhua Cui, Ming Fang

Research output: Contribution to journalArticle

Abstract

In this paper, we solve the quadratic ρ-functional equations (formula presented) where ρ is a fixed non-Archimedean number with |ρ| < |2|, and (formula presented) where ρ is a fixed non-Archimedean number with |ρ| < |2|. Furthermore, we prove the Hyers-Ulam stability of the quadratic ρ-functional equations (0.1) and (0.2) in non-Archimedean Banach spaces.

Original languageEnglish
Pages (from-to)752-759
Number of pages8
JournalJournal of Computational Analysis and Applications
Volume24
Issue number4
StatePublished - 2018 Jan 1

Keywords

  • Hyers-Ulam stability
  • Non-Archimedean normed space
  • Quadratic ρ-functional equation

Fingerprint Dive into the research topics of 'Quadratic ρ-functional equations in non-archimedean banach spaces'. Together they form a unique fingerprint.

  • Cite this